# SDR SWIA200516009

- Difficulty date: December 8, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 3,588 hours, 3,021 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING SMELLED SOMETHING LIKE BURNING ODOR.  AFTER PULLING INTO GATE, APU AUTO SHUTDOWN.  SMOKE IN THE CABIN AS WELL.  REPLACED APU IAW 49-00-00.
